# SDR RAIA00505015

- Difficulty date: May 17, 2005
- Submitted: May 22, 2005
- Operation: Air carrier
- Aircraft: N556HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41073
- Aircraft time: 19,222 hours, 20,142 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: AIR135668
- Part serial: NC224794
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 5447 - STL - LIGHT REMAINED ON IN GEAR HANDLE AFTER RETRACTION.  MAINTENANCE REMOVED AND REPLACED LT MLG UPLOCK SWITCH.
